Jack Shotton

A picture of me.

I am an L. E. Dickson Instructor in the Department of Mathematics at the University of Chicago. Previously I was a PhD student at Imperial College London under the supervision of Professor Toby Gee. Here is my CV.

My email address is jshotton@math.uchicago.edu.

I am co-organiser of the number theory seminar this year.

Research

I am interested in number theory, especially in Galois representations and arithmetic properties of automorphic forms.

Papers.

  1. Local deformation rings for GL_2 and a Breuil-Mézard conjecture when l \neq p.
    Algebra and Number Theory 10 (2016), no.7, 1437-1475.
    ArXiV version, Journal version.
  2. The Breuil-Mézard conjecture when l \neq p. preprint 2016. Submitted.
  3. Local deformation rings for 2-adic deformation rings of G_{Q_l}, l \neq 2. preprint 2017.
    Appendix to On crystabeline deformation rings of Gal(\bar{Q_p}/Q_p) by Yongquan Hu and Vytautas Paškūnas.
My thesis essentially contains the first two papers above.

Teaching.

In Spring 2017 I am teaching Math 163, Honors Calculus 3.
In Winter 2017 I taught Math 162, Honors Calculus 2.
In Autumn 2016 I taught Math 161, Honors Calculus 1.
In Spring 2016 I taught two sections of Math 159, introduction to proof in analysis and linear algebra. Course pages: section 41 and section 57.
In Autumn 2015 and Winter 2016 I taught Math 159, introduction to proof in analysis and linear algebra.

Other

I was the organiser for a TCC event day in number theory held on April 13th 2015 at Imperial College, London. The event page is here.